without doing anything strenuous?
Does bupropion cause you to sweat a lot. I have gained weight am tired all the time and perspire?
Question posted by Joanie45 on 8 Sep 2022
Last updated on 8 September 2022 by clm1970
Hello, in answer to your question. Yes, a segment of individuals taking Wellbutrin, develop diaphoresis, very much of the time at rest and even more with strenuous activity. In a stage IV clinical study, found 'out of 88,388 people experiencing various side-effects, experienced while taking Wellbutrin, 1,876 people of this group, experienced 'excessive sweating.'
There are some individuals, taking Wellbutrin, whether taking Wellbutrin, for some while or just beginning, have the side-effect of weight gain. Some sources estimate up to 50 pounds.
In another group taking Wellbutrin, the side-effect of developing daytime fatigue, or day time tiredness.
Hope this helps.
Yes, excessive sweating is a very common side effect that affects 10% or more of users. Weight changes are also very common and so is fatigue/sedation.
Talk to your doctor and let them know you're experiencing these side effects. Maybe a dosage adjustment or a switch to a different medication?
Best regards ,
- Bupropion uses and safety info
- Bupropion prescribing info & package insert (for Health Professionals)
- Side effects of Bupropion (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.